MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP

UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP
Model Number 00711774
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up with the user facility, us endoscopy has learned that the tip of the scope was not dried prior to cap attachment and medical tape was not used to secure the cap, contrary to the instructions for use.The instructions for use include the following statements: "dry the tip of the endoscope by wiping with a 4x4 gauze, or dry wash cloth.It is important that the reveal distal attachment cap and tip of the endoscope are dry to ensure that the device stays attached to the endoscope.Secure the reveal distal attachment cap to the endoscope using medical grade tape." the device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.The devices subject of the reported events were not retained by the user facility for evaluation.Us endoscopy performed dimensional inspection on devices from the same lot, which confirmed the devices were within specification.Us endoscopy provided the facility with in-service training including instruction on attaching and securing the cap to the endoscope.No additional issues have been reported.
 
Event or Problem Description
The user facility reported the reveal distal attachment caps separated from the endoscope during colonoscopy procedures, requiring intervention to retrieve caps.User facility personnel reported a procedure delay as they had to retrieve the caps.There was no reported harm to patient.

Brand Name
REVEAL DISTAL ATTACHMENT CAP
Common Device Name
DISTAL ATTACHMENT CAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key8944722
Report Number1528319-2019-00033
Device Sequence Number2876747
Product Code OCX
UDI-Device Identifier00816765012697
UDI-Public(01)00816765012697
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K140315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model Number00711774
Device Catalogue Number00711774
Device Lot Number1908499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1